Translator Disclaimer
1997 Rates of decay of a nonlocal beam equation
H. Lange, G. Perla Menzala
Differential Integral Equations 10(6): 1075-1092 (1997).

Abstract

We consider a beam equation with a nonlocal nonlinearity of Kirchhoff type on an unbounded domain. We show that smooth global solutions decay (in time) at a uniform rate as $t\to +\infty$. Our model is closely related to a nonlinear Schrödinger equation with a time-dependent dissipation. We use this observation to obtain intermediate information on our original model.

Citation

Download Citation

H. Lange. G. Perla Menzala. "Rates of decay of a nonlocal beam equation." Differential Integral Equations 10 (6) 1075 - 1092, 1997.

Information

Published: 1997
First available in Project Euclid: 1 May 2013

zbMATH: 0940.35191
MathSciNet: MR1608033

Subjects:
Primary: 35Q72
Secondary: 35B40, 35Q55

Rights: Copyright © 1997 Khayyam Publishing, Inc.

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.10 • No. 6 • 1997
Back to Top